# SDR ASAA2018070225249

- Difficulty date: July 1, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 41,445 hours, 12,443 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250254020
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TREND DATA HAS NOT RECOVERED TO EXPECTED EGT AND HDM LEVELS AFTER LAST EGT INDICATION SYSTEM. GROUNDED - YES. ENGINEERING REQUEST, REMOVED AND REPLACED CJ10 HARNESS REF AMM 73-21-06/401. REMOVED AND REPLACED J10 HARNESS REF AMM 73-21-06/401. FADEC SYSTEM TEST PASS WITH NO FAULTS FOUND REF AMM 73-21-00-700-802-F00.
